Computing the Maximal Violation of Bell Inequalities for Multipartite Qubit via Partially Symmetric Tensor

Lei Li, Yan nan Chen, Ming Li, Qing wen Wang, Li qun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

It is desirable to evaluate the maximal violation of Bell inequalities as the violation of constraints indicates the quantum effect of correlation in composite quantum system. In this paper, we propose a new approach to compute the maximal violation of Bell inequalities for multipartite qubit via partially symmetric tensor. For a class of well known Bell inequalities, we find that their maximal violation values derived by partially symmetric tensors cover the previous results as a special case. This sheds new light on the applications of tensor in the quantum multipartite system.

Original languageEnglish
Pages (from-to)1161-1171
Number of pages11
JournalInternational Journal of Theoretical Physics
Volume58
Issue number4
DOIs
Publication statusPublished - 15 Apr 2019

Keywords

  • Bell inequalities
  • Maximal violation
  • Partially symmetric tensor

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy (miscellaneous)

Cite this